美国数学学会期刊
期刊
会议
图书
作者:A. Tsybyshev
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.181-187AMS
摘要:In the present paper, the objects of consideration include a regular semilocal Noetherian scheme $ W$, a reductive group scheme $ G$ over $ W$ and a principal $ G$-bundle over $ \mathbb{P}^1_W$. The main theorem of the paper states that if the restriction of such a $ G$-bundle to...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×